# SDR SWAA2025100214098

- Difficulty date: September 12, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 44,820 hours, 27,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 222DF THE FIBER IN TOP SIDE OF PANEL IS PEELING.  REFER TO FAULT TTG8Q014XXD0 WHERE EA 25-153-02429 WAS ADDED AS A SUBTASK.
